Clackamas County Public Health Advisory Council Clackamas County Public Service Building 2051 Kaen Rd. #369 A Oregon City, OR 97045 Please stop at receptionist desk to obtain your ID badge



Dinner served: beginning at 5:15 p.m. – 5:45 p.m. (Vegetarian options available).

Meeting: 5:45 - 7:30 p.m..

Contact: For questions regarding the Public Health Advisory Council: Susan Berns-Norman,

SusanB@clackamas.us

Please note: all Public Health Advisory Council and committee meetings are recorded. By participating in the meeting, you agree to be recorded.

Group Agreement:

- ❖ Meetings are meaningful, action focused while making time for follow-up and further analysis.
- Stay on point and on time.
- Don't stay confused ask for clarification, avoid acronyms.
- ❖ Address the problem, not the person, be respectful.
- ❖ Assume best intentions and recognize impact.
- Move up and move back accordingly. Recognize that It can be just as challenging for someone to step forward as it is to step back.
- Bring respectful passion to the meetings.
- Learn from previous experiences and focus on moving forward. Slow down to support full participation by all group members.
- Stay engaged, speak your truth, and hear the truth of others.
- **Expect and accept non-closure.**
- It's ok to experience discomfort.
- ❖ Acknowledge intent.
- Remember our interdependence and interconnectedness and share responsibility for the success of our work together.
- ❖ When speaking introduce yourself and if referring to a comment in the chat, share the content of the chat.

Topic	Objective	Presenter	Time
I. Greetings! A. Welcome, Introductions, Overview of evening.		A. Philip Mason- Joyner, Director, Public Health B. Yvonne Smith, Co- Chair	5:45 -5:55 p.m. A. 10 minutes

B. Commissioner Ben West a. County priorities	B. learn how BCC incorporates input	C. Commissioner Ben	5:55-6:05 p.m.
b. Role of advisory boards and commissions from BCC perspective	from ABCs in their decision-making and the value of ABCs to the BCC.	West	B. 10 minutes
BINGO! Ice Breaker	Get to know each other	All	6:05-6:20 p.m. 15 minutes
II. Overview of Clackamas County,			
A. Department of Health, Housing & Human Services (H3S)	Understand structure of H3S & CCPHD	A. Philip Mason- Joyner	6:20-6:35 p.m. 15 minutes
B. Public Health Division			
a. Org Chart		B. Philip Mason-	
b. Program Areas		Joyner	
c. Budget			
d. Modernization III. PHAC Roles & Responsibilities	What to ownest at a	Susan Berns-Norman	6:35-6:50 p.m.
A. PHAC Operations	What to expect at a PHAC mtg.	/Yvonne Smith	6.33-6.30 p.III.
B. Org Chart	PHACIIIIg.	/ TVOITILE SITILLI	15 minutes
C. Group Agreement			15 minutes
D. Roles, Responsibilities			
E. By-Laws			
IV. Accountability/Community	Learn about CHNA &	Jamie Zentner /	
Responsiveness	Blueprint	Kamryn Brown	6:50-7:15 p.m.
A. Community Health Needs			
Assessment (CHNA)	Generate		minutes
	community		
B. Community Health Improvement Plan (Blueprint):	engagement ideas		
Wrap-up and Adjournment	What would you like	Yvonne Smith	7:15-7:25 p.m.
	to learn more		
	about?		10 minutes

Future Meetings	Time	Topic	Location
October 21, 2024	5:30 – 7:30 p.m.		Virtual / Zoom
December 16, 2024	5:30 – 7:30 p.m.	Ethics Deliberation	
February 10, 2025	5:30 – 7:30 p.m.		
April 21, 2025	5:30 – 7:30 p.m.		
June 16, 2025	5:30 – 7:30 p.m.		
August 18, 2025	5:30 – 7:30 p.m.		
October 20, 2025	5:30 – 7:30 p.m.		
December 15, 2025	5:30 – 7:30 p.m.	Ethics Deliberation	